| Model Number |
IPN918858 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/13/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported "during cvc insertion with a patient being intubated during a transfer, the device was defective.There was no venous return in the proximal line and it was impossible to advance the guidewire through this line.The distal line was functional.We removed the device.We tried also outside the patient, it was the same issue." the patient's current condition is unknown.
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
Additional Manufacturer Narrative
(b)(4) complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.